Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Had sex, ejaculated inside. Lots of bleeding. On multivitamins. Pregnant?

I am a recently married person and was happy after 1 1/2 month after marriage. on 8 th of this month i had intercorse and ejaculated in my partner then i given her contraceptive pill (unwanted 72) everything was allright but after 8 days of taking pill she was suffering a lot of bleeding and pain in her stomach .i went to consult my family doctor and he suggest me some energy and multivitamin s and painkiller(2 dose). now she is taking these medicines i want to know that is anything serious here ? was she pregnant ?because my doctor didn t tell me.
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Critical Care Specialist 's  Response
Hi Dear thanks for your question,you ejaculated inside your wife and then used emergency contraception.After 8 days of emergency contraception,your wife bled a lot with pain abdomen,this is normal after emergency contraception,and pain in abdomen could be due to heavy bleeding,for which pain killer is ok,along with multivitamin pill,as bleeding is going to stop of itself,No your wife was not pregnant,as bleeding after emergency contraception is normal and rule out pregnancy
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor